教师与研究
  您的位置:首页 > 教师与研究 > 统计与金融系  
   潘小青【English】
  • 姓 名
  • 职 称
  • 电 话
  • 邮 件
  • 类 别
  • 主要研究方向
  • 潘小青
  • 博士后
  • 0551-63607603
  • panxq(at)ustc.edu.cn     (at)换成@
  • 统计与金融系
  • 概率与统计
  •   个人详细信息

    潘小青,女,1986生。2013年5月于中国科学技术大学获理学博士学位,同年5月进入管理学院进行博士后工作。主要研究兴趣:随机比较、极值理论、生物统计。


    科研项目:

    • 国家自然科学基金青年基金项目(批准号:11401558)、“多元极端风险尾相依性状的研究”、2015.01-2017.12
    • 博士后科学基金面上项目 (批准号:2014M561823)、“极端风险相依结构的识别、比较及其在风险理论中的应用”、2014.09-2016.05
    • 中央高校青年创新基金、"隐正则变差及其在风险理论中的应用"、2014.01-2015.12


    论文发表:

    • Pan X. and Li X. (2016) Increasing convex order on generalized aggregations of SAI random variables with applications. Submitted.
    • Pan X. and Li X. (2016) On capital allocation for stochastic arrangement increasing actuarial risks.  Submitted.
    • Ju S. and Pan X*. (2016). A new proof for the peakedness of linear combinations of random variables. Statistics and Probability Letters, 114, 93-98.
    • Pan X., Qiu G. and Hu T. (2016). Stochastic orderings for elliptical random vectors. Journal of Multivariate Analysis, 148, 83-88.
    • Pan X*., Yuan M. and Kochar S C. (2015). Stochastic comparisons of weighted sums of arrangement increasing random variables. Statistics and Probability Letters, 102, 42-50.
    • Yuan M., Pan X. and Yang Y. (2015). Bayes factors based on robust TDT-type tests for family trio design. Statistical Applications in Genetics and Molecular Biology, 14(3), 253-64.
    • Pan X., Xu M. and Hu T. (2013). Some inequalities of linear combinations of independent random variables: II. Bernoulli, 19(5A), 1776-1789.
    • Pan X., Leng X. and Hu T. (2013). The second-order version of Karamata's theorem with applications. Statistics and Probability Letters, 83, 1397-1403.
    • Mao T., Pan X. and Hu T. (2013). On orderings between weighted sums of random variables. Probability in the Engineering and Informational Science, 27(1), 85-97.
    • Lv W., Pan X. and Hu T. (2013). Asymptotics of the risk concentration based on the tail distortion risk measure. Statistics and Probability Letters, 83, 2703-2710.
    • Chen D., Mao T., Pan X. and Hu T. (2012). Extreme value behavior of aggregate dependent risks. Insurance: Mathematics and Economics, 50(1), 99-108.


    获奖情况:

    • 2013年获“中国科学院院长奖”
    • 2012年获“中国科学院朱李月华优秀博士生奖学金” & “研究生国家奖学金”
    关于中国科大管理学院网站
    Copyright © 1995-2017 中国科学技术大学管理学院 版权所有
    移动终端自适应本站 | 实验中心制作与维护
    电子信箱:shu@ustcsom.com
    站点访问量: